Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Burr-X Model Estimate using Bayesian and non-Bayesian Approaches

Pages : 77-85

DOI : 10.3844/jmssp.2016.77.85

Published On : May 6, 2016

Proportional Hazard Inverse Weibull Distribution and Associated Inference

Pages : 86-98

DOI : 10.3844/jmssp.2016.86.98

Published On : April 18, 2016

Testing VaR Accuracy for CDS Portfolios Using Historical Simulation and Delta-Normal Models

Pages : 99-106

DOI : 10.3844/jmssp.2016.99.106

Published On : April 16, 2016

Randomized Response Procedure for the Estimation of the Population Ratio using Ranked Set Sampling

Pages : 107-114

DOI : 10.3844/jmssp.2016.107.114

Published On : April 27, 2016

Hilbert-Type Inequalities Revisited

Pages : 115-118

DOI : 10.3844/jmssp.2016.115.118

Published On : April 28, 2016